Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The uniqueness of a certain line involution

Author: C. R. Wylie Jr.
Journal: Bull. Amer. Math. Soc. 55 (1949), 633-638
MathSciNet review: 0033086
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. R. Wylie, A new series of line involutions, Accepted for publication in the Mathematics Magazine.
  • 2. G. Schaake, Koninklijke Akademie van Wetenschappen te Amsterdam vol. 34 (1924-1925) pp. 478-485.
  • 3. C. R. Wylie, A series of line involutions in S, National Mathematics Magazine vol. 14 (1939) pp. 125-133.
  • 4. J. M. Clarkson, Some involutorial line transformations, Bull. Amer. Math. Soc. vol. (1933) pp. 149-154.

Additional Information


American Mathematical Society